# SDR P5CA2017011200008

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Link Rod
- Part number: S312N305A04MC109
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 ENGINE START DUCT SUPPORT LINK ROD END BEARING WORN AT 1 O'CLOCK.  IAW AMM 70-50-00-912-001 REV 120 REPLACED THE NR 1 ENG START DUCT SUPPORT LINK ROD END WITH SERVICEABLE PART AND ALL CONDITION CHECK NORMAL. )
